# SDR CAL950047

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE TAILCONE RELEASE PULL TEST FAILED AT ALL THREE POSITIONS.  THE TAILCONE RELEASE CABLES WERE RIGGED PER MM 53-53-00, PARAGRAPH 3A, PAGE 502, CONFIGURATION 1.  (Z)
